Jump to content
CrazyBoards.org

delayed ejaculation on meds


Recommended Posts

Maybe it's TMI (Too Much Information), but your problem is my godsend. Most of the ADs that I've been on have that side effect. Some people have an almost total loss of desire. I don't know what's worse: having trouble getting off or not even wanting to try.

I sort of had a flip flop compared to you. I could get off during sex, but had a hell of a time during masturbation.

I recently switched from Lexapro to Pristiq. I haven't had sex since the change, but, suddenly, it's much easier to get off during masturbation. This makes me worry about what sex will be like. Will I perform like a hyped-up 13-year old?

Anyway, enough about me. I have absolutely no idea if Pristiq would even help you with your Dx.

Long story short: Ask your pdoc... Maybe a lower dose of what you are already taking?

Link to comment
Share on other sites

;) Uhhh... Read that first post again and do the math... Personally, I might consider another option.

Senator, if you find yourself with a partner that you feel comfortable with, then explain the situation. It might take some pressure off, so to speak. Then, have sex and concentrate on the good feeling and just let it be pleasing for both of you. Don't think about the end results. If it doesn't happen during sex, then you won't have to feel bad about disappointing your partner. Take a minute or so to rest and reset, then have your partner help you masturbate. They might "get off" on helping you get off.

Your situation is not a disaster. I can think of worse problems: not having any desire for sex, not being able to get an erection or not be able to get off AT ALL.

Get creative with a partner that can be sensitive to your feelings, both in the bed and with your AD/MH situation.

Definitely don't drop your meds.

Link to comment
Share on other sites

Hi senatorcarl:

You ask some very specific questions re your meds. and considering your dx's - i think the best thing for you would be to discuss all of this with your pdoc and any other doctors that treat you.

i know it doesnt sound pleasing right now - sometimes you have to choose which is worse:

1. thought insertion telling you to do bad stuff

or

2. not ejaculating like you want.

i know its not an easy choice. hopefully your pdoc can help you in this regard.

be well,

db

Link to comment
Share on other sites

Ive decided im going to cut back my meds. The a.d.d. meds arent necessary and i already planned to quit the effexor. I can deal with some of the symptoms of my disorder. Actually the only things that seriously bothers me is thought insertion. I rarly hear auditory voices and when I do they dont bother me at all. However I have thought insertion that commands me to do things. While i can control myself not to do them, It is very distressing. So Ill keep the abilify unless i switch to something else. The other symptoms that bother me is, negative symptoms, depression, and tics. Whats a good anti-psychotic that can do all these in one? I dont know if i should quit the rispridal and stick to abilify, or the other way around. Ive taken rispridal without the abilify but not abilify without the rispridal. rispridal helps me with thought insertion and tics, but not negative symptoms. Abilify helps me with negative symptoms. Is it also helping with thought insertion and tics? if so i can quit the rispridal. Or is Zyprexia or Geoden better for these things? I think Im going to cut back my meds to just the low does of cymbalta for the depression and either, rispridal, abilify, geoden, or zyprexia. which of these antipsychotics is best for thought insertion, negative symptoms, and tics? especally the thought insertion.

Dude. Don't fuck with your meds. If you are truly having psychotic symptoms then going on less/fewer meds is a VERY VERY VERY BAD IDEA. It's just going to get worse and you know that. Who knows what you can "deal with" in terms of side effects, but you need to go over this with a doc. And if that dos says you need your meds, then by god take them.

FYI - Risperdal is notoriously sucky with sexual/hormonal side effects. Really fucks people up. TALK TO YOUR DOC ABOUT SWITCHING. DO NOT JUST UP AND QUIT.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...